MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR,ALUM,12"WHL,19" 300 LB, BLUE

Medline Industries, LP MEDLINE; TRANS CHAIR,ALUM,12"WHL,19" 300 LB, BLUE
Catalog Number MDS808210ABE
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that today it got stuck and will not open.It might be the folding machanism per profuct support.
 
Additional Manufacturer Narrative
The customer reported the transport chair had been used for three weeks and "today it got stuck" and "will not open", and the photo/video report shows the transport chair stuck in the folded position.Medline received two transport chairs and, upon assembly, both chairs had no physical damage to the frame or upholstery; the folding paddle mechanisms locked and unlocked the backrests properly, the footrests secured onto the mounting pins and locked in place, and the hand brakes functioned as intended.Upon investigation, the folding mechanism for both chairs opened and closed with ease, and the customer complaint has not been confirmed.No root cause was identified, and additional recommendations were none.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR,ALUM,12"WHL,19" 300 LB, BLUE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50931004
Report Number1417592-2026-52848
Device Sequence Number9508936
Product Code INM
UDI-Device Identifier40884389150802
UDI-Public40884389150802
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808210ABE
Device Lot Number15122110001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/09/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown